# SDR DALA2021090805310

- Difficulty date: September 6, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 79,244 hours, 20,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Abnormal
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 DURING LIGHTS TEST FOUND DOOR L1 EMERGENCY LIGHT SWITCH INOP. CORRECTIVE ACTION: REMOVED, REPLACED AND OPS CHKED DOOR L1 EMERGENCY LIGHT TEST SWITCH IAW B757 AMM 25-21 AND WDM 33-51 OPS CHK GOOD. (7958630)
